# SDR QXEA200501836

- Difficulty date: December 17, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 11,222 hours, 11,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 8MK4538001
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2332: AFTER TAKEOFF, FUSELAGE DOOR WARNING ILLUMINATED INDICATING AFT BAGGAGE DOOR UNSECURE.  UNABLE TO PRESSURIZE, RETURNED TO LAND AT SEA.  AIRCRAFT WAS FERRIED TO PDX.  MAINTENANCE REMOVED AND REPLACED AFT BAGGAGE DOOR ASSY IAW Q400 AMM TASK 52-31-01-000-802 AND 52-31-01-400-801.  OPS TEST GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
